Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Menstruation plight, hormonal changes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello Doctor
User :   Can i know your name>
Doctor :   I am Dr
Doctor :   Bangalore
Doctor :   You can ask health queries here
Doctor :   Hello there
User :   yes
Doctor :   Pl proceed
User :   I have period problem. Since more than a year
User :   and i have tried all possible ways,
Doctor :   Ok
Doctor :   What ways ?
User :   like English medicine.. Ayurvedic.. Homeopathy
Doctor :   Were you seen by a doctor and any medicines
Doctor :   This is a complex issue we may need more time for discussion
User :   yeah i know
User :   and the doctors say its harmonal problem
Doctor :   Ok
Doctor :   Most of the times it is progesterone deficiency
Doctor :   is it that in your case too?
Doctor :   What is your age and Occupation?

Doctor :   There are few subtle things that you should
Doctor :   know to have a successful therapy
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor